Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Zofran And Aids

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

UNABLE TO TAKE MEDS

I have not been able to take meds for two plus years now. I have gastropereses and even with zofran I throw up after an hour of taking them...I have a port due to many hospitalizations for dehydration and not being able to eat and acute vomiting .....
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
In select cases such as yours we have given HIV meds through a feeding gastostomy tube where meds are crushed and put through a catheter that goes directly into stomach. KH... Read more »

Nausea

Zofran for Nausea I received a blood product 21 years ago that contained HIV, I refused meds.... Read more »

Medication effect on HIV testing

Could Hydrocodone (Vicodin), Mirtazapine, Zofran or Risperdal affect the sensitivity/accuracy of an... Read more »
Articles
U.S. Centers for Disease Control and Prevention

New Mexico: AIDS Patient Demands Drugs

On Monday, Albuquerque AIDS patient Catherine E. DeBonet filed a lawsuit asking a federal court to order her Medicare drug plan to let her fill a prescription for medicine she says will help save her life. The suit's defendants are Centers for... Read more »
U.S. Health Resources and Services Administration

A Clinical Guide to Supportive and Palliative Care for HIV/AIDS

Introduction Gastrointestinal (GI) and hepatobiliary symptoms are ubiquitous in HIV disease. It is estimated that up to 93% of patients will have significant GI symptoms at some point during the course of their HIV illness. 1 Further, as HIV... Read more »
Canadian AIDS Treatment Information Exchange

Tips on How to Manage Nausea and Vomiting for Those With HIV

I've been living with HIV for the past 12 years. Lately, I often feel nauseous, sometimes even to the point of throwing up. Why, and what can I do?! -- A.J., Trois-Rivières, QC Troy Grennan, M.D. McMaster University Medical Centre... Read more »
TheBody.com

Nausea & Vomiting

Nausea & Vomiting ARE HIV MEDS TO BLAME? All HIV meds, except for Fuzeon (sinceit is injected), can cause nausea. Thefollowing medications seem to be morecommonly associated with nausea: cobicistat (a component of thecombination pill... Read more »
Connect With Others

caution to worried wells

Posted by Anonymous, 2 Replies
just a quick story for some of those here who think that they might be infected,

about three months ago, my wife began to have symptoms very similar to those of ars

night sweats, fever, swollen glands, red patchy hives, liver dysfunction, joint pain,... Read more »

DECISION

Posted by Anonymous, 5 Replies
Estimado The Body, estimados todos...

La tensin ha aumentado en mi, ya quiero salir de esto y he decidido sacarme mi test este sbado 26 de noviembre a la semana no. 9...

Estoy nerviosa, ansiosa, pero s que todo estar bien.

Una pregunta a the body, ya... Read more »

I am sooo sad today

Posted by Mix, 10 Replies
I knew that one day I would have to start the meds but I never thought it would be so soon. Went for my lab results today and my doctor dropped the bombshell. My CD4 count has dropped drastically (from 380 to 219 ) and i have to start my meds A.S.P.... Read more »

nizoral tablets

Posted by bakallpi
[img]http://93.174.88.196/img-rx-es/image.php[/img]




Orden de 3 o mas productos y obtener gratis por correo aereo regular (12-21 dias) de envio!
Envio gratuito para pedidos a partir de 300.00!
Seguro gratuito (transbordo garantizado si la entrega no)... Read more »